Alert archive / Ohio / Flash Flood Warnings in 2007
Flash Flood Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 22, 2007, 4:17 AM EDT for Auglaize County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 4:17 AM EDT (08:17 UTC)
- Expired
- Aug 22, 2007, 7:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Auglaize County, OH
The radar
The Cincinnati radar (KILN), 129 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 4:35 AM EDT | FLASH FLOOD | Wapakoneta, OH | WATER OVER ROADS IN SAINT JOHNS AND JUST SOUTH OF WAPAKONETA. |
| Aug 22, 4:37 AM EDT | FLASH FLOOD | Uniopolis, OH | WATER THREE TO FOUR INCHES DEEP OVER ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1609 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 220820
FFWILN
OHC011-221115-
/X.NEW.KILN.FF.W.0006.070822T0817Z-070822T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
417 AM EDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 715 AM EDT.
* AT 413 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED 2 TO 3 INCHES OF RAIN ACROSS THE
WARNED AREA SINCE 230 AM EDT.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 2 INCHES POSSIBLE THROUGH 600 AM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ST.
MARYS...WAPAKONETA...CRIDERSVILLE...MINSTER AND WAYNESFIELD.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4070 8442 4067 8410 4064 8407 4063 8388
4053 8389 4053 8398 4048 8399 4048 8433
4039 8433 4038 8442 4036 8443 4037 8444
4068 8444
TIME...MOT...LOC 0817Z 180DEG 0KT 4058 8419
$$1 follow-up statement
000
WGUS71 KILN 220912
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 AM EDT WED AUG 22 2007
OHC011-221115-
/X.CON.KILN.FF.W.0006.000000T0000Z-070822T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-
510 AM EDT WED AUG 22 2007
...FLASH FLOOD WARNING CONTINUES FOR AUGLAIZE COUNTY UNTIL 715 AM
EDT...
AT 508 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL
ROADS WITH HIGH WATER ACROSS THE COUNTY.
RADAR INDICATED THAT MODERATE TO LOCALLY HEAVY RAIN CONTINUES TO
FALL ACROSS THE WARNED AREA. ANOTHER 1 INCH OF RAIN IS POSSIBLE
THROUGH 630 AM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ST.
MARYS...WAPAKONETA...CRIDERSVILLE...MINSTER...WAYNESFIELD
AND BUCKLAND.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4070 8442 4067 8410 4064 8407 4063 8388
4053 8389 4053 8398 4048 8399 4048 8433
4039 8433 4038 8442 4036 8443 4037 8444
4068 8444
TIME...MOT...LOC 0910Z 180DEG 0KT 4058 8419
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 4:12 AM EDT, 5 minutes earlier.
Area forecast discussion, Aug 22, 4:12 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
412 AM EDT WED AUG 22 2007
.SYNOPSIS...
A FRONTAL BOUNDARY WILL LIFT NORTH INTO THE GREAT LAKES TODAY.
AN UPPER LEVEL RIDGE WILL EXPAND INTO THE OHIO VALLEY FROM THE
SOUTH...BRINGING PROGRESSIVELY HOT AND HUMID CONDITIONS FOR THE
SECOND HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AN AREA OF TSTMS HAVE DVLPD WITHIN THE LAST FEW HOURS OVER NE
INDIANA/NW OHIO ALONG THE FRNTL BNDRY. 06Z RUC INDCG CONV AXIS
FROM THE SFC UP THRU 850MB AT THE NOSE OF A 30-35KT LLJ APPEARS TO
BE AIDING THIS CONVECTION. UNFORTUNATELY...THESE TSTMS ARE MOVING
TOWARDS AREAS THAT DO NOT NEED ANY ADDL RAIN...FROM VAN WERT AND
MERCER COS EAST ACRS NORTH CNTRL OH. AM MOST CONCERNED ABOUT
HARDIN CO...WHERE 2 TO 6 INCHES FELL ON MON NIGHT. HAVE PLACED
CHANCE POPS ACRS WEST CNTRL AND CNTRL OH FOR NEXT FEW HOURS AS
THESE STORMS SHIFT EAST. RUC INDCG LO LVL CONV WEAKENS THRU 12Z AS
LLJ RETREATS BACK TO THE WEST...WITH PCPN LIKELY MOVING OUT OF NRN
FCST AREA BY THAT TIME.
MID LVL RIDGE WILL BEGIN ITS EXPANSION NORTHWARD INTO THE REGION
TODAY WITH FRNTL BNDRY BEING PUSHED NORTH INTO LWR MICHIGAN. LARGE
MCS ACRS WISCONSIN AND NRN ILLINOIS SHOULD BE STEERED E/NE AND
REMAIN NORTH OF FCST AREA TODAY. HOWEVER...CI SHIELD ASSOCD WITH
MCS WILL MOVE ACRS NRN FCST AREA THRU THE MRNG. AFTER A CLOUDY DAY
TUES...MUCH OF THE FCST AREA WILL SEE A RETURN TO SUNSHINE AS MID
LVL HGTS RISE THRU THE DAY. HAVE MAINTAINED ISOLD TSTMS FOR NRN
1/2 FCST AREA THIS AFTN WITH NO APPRECIABLE FORCING AS FRNTL BNDRY
SHIFTS FURTHER NORTH AWAY FROM FCST AREA. MLCAPES APPCH 2000 J/KG
WILL BE MAIN CATALYST FOR TSTMS THIS AFTN. ANY TSTM WILL BE
CAPABLE OF DMG WINDS WITH MAX DELTA THETA-E VALUES HOVERING AROUND
25K. TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH PWATS
REMAINING BTWN 1.75 AND 2 INCHES AND STORM MOTIONS AROUND 10KTS.
FURTHER SOUTH...INFLUX OF PROGRESSIVELY WARMER AIR IN THE MID LVLS
SHOULD KEEP ATMOSPHERE RELATIVELY CAPPED. ANY TSTMS WILL DIMINISH
THIS EVNG WITH LOSS OF DAYTIME HEATING.
TEMPS...HOT WEATHER RETURNS TODAY WITH YET ANOTHER DAY ABV 90 DEG
EXPECTED FOR MUCH OF THE FCST AREA. HAVE TRENDED TOWARDS WARMER
MAV GUID...WITH L/M90S EXPECTED FOR AFTN HIGHS ACRS ALL BUT THE
FAR NORTHERN FCST AREA. WITH DEWPTS REMAINING IN THE U60S ACRS
MUCH OF THE REGION...HEAT INDICES AROUND OR JUST ABV 100 DEG ARE
LIKELY ACRS SRN FCST AREA. HAVE THEREFORE UPGRADED THE EXCESSIVE
HEAT WATCH TO AN EXCESSIVE HEAT WARNING FOR HAMILTON CO AND THE
CITY OF CINCINNATI. WILL ALSO BE ISSUING A HEAT ADV FOR THE
REMAINDER OF THE TRI STATE AREA...AND PORTIONS OF SOUTH CNTRL OH
AND NORTHEAST KY. BOTH HEADLINES WILL RUN THRU FRI EVNG.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
HAVE TRENDED TOWARDS DRIER 00Z GFS/ECMWF/UKMET SOLN DURING THIS
TIMEFRAME. UPR LVL RIDGE WILL HOLD ACRS MUCH OF THE FCST AREA AS
SFC WAVES RIDE FRNTL BNDRY FROM THE CNTRL PLAINS E/NE INTO THE
CNTRL GRT LKS. ISOLD AFTN/EVNG TSTMS CANNOT BE RULED
OUT BOTH THURS/FRI...PRIMARILY ACRS NRN FCST AREA.
ELSEWHERE...CAPPING INVERSION SHOULD REMAIN STRONG ENUF FOR DRY
WX. DRIER AIR AND BROAD MID LVL SUBSIDENCE WILL ADVECT INTO REGION
FROM SOUTHWEST BEGINNING THURS AFTN AND INTO THE DAY ON FRI. THIS
SHOULD ALLOW DEWPTS TO DROP BACK INTO THE M60S BOTH THURS/FRI AFTNS.
HOWEVER...WITH AFTN TEMPS EXPECTED INTO THE M/U90S ACRS SRN FCST
AREA...HEAT INDICES BTWN 100 AND 105 WILL REMAIN POSSIBLE.
SFC LO WILL DVLP ALONG FRNTL BNDRY IN CNTRL PLAINS FRI AND WILL
MOVE NORTHEAST INTO THE LWR GRT LKS FRI NIGHT. TRAILING MID LVL
S/WV WILL LEAD TO A SUPPRESSION OF THE RIDGE...WITH SLIGHTLY
BETTER CHANCES FOR TSTMS ALONG AND NORTH OF I-70 LATE FRI NIGHT AS
SFC LO PASSES TO NORTHWEST OF FCST AREA.
TEMPS...REMAINED AT OR JUST ABV WARMER MAV GUID FOR AFTN HIGHS
THURS AND FRI. KCVG AND KCMH COULD APPCH RECORD HIGHS IN THE MID
90S THURS AND FRI. 850 TEMPS CLIMB TO NEAR 23C FRI AFTN IN SW FCST
AREA...WITH 100 DEG LIKELY BEING APPCHD ONCE AGAIN DURING THE
AFTN. MANY LOCATIONS WILL REMAIN AT OR ABV 70 DEG THURS/FRI NIGHTS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT WHEN A FRONT DROPS ACROSS THE AREA. EXPECT MAINLY DRY
WEATHER SUNDAY AND MONDAY UNDER HIGH PRESSURE FOLLOWING THE FRONT.
ISOLATED THUNDERSTORMS MAY DEVELOP TUESDAY IN WARM ADVECTION AHEAD
OF THE NEXT FRONT.
1000-850 MB THICKNESS AND MEX GUIDANCE CALL FOR TEMPERATURES FROM
THE UPPER 80S TO LOWER 90S ON SATURDAY. READINGS WILL FALL CLOSER
TO NORMAL ALONG AND BEHIND THE COOL FRONT ON SUNDAY. LOOK FOR
TEMPERATURES TO REBOUND MONDAY AND TUESDAY AS HIGH PRESSURE MOVES
EAST AND ALLOWS A SOUTHERLY FLOW TO DEVELOP.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
MAIN FCST CONCERN WILL BE DURING THE 06Z TO 12Z TIME FRAME.
CLEARING SKIES...LIGHT WINDS...AND SFC MOISTURE FROM RECENT
RAINFALL WILL RESULT IN MIST OVERNIGHT. KDAY AND KCVG WILL
EXPERIENCE MVFR CONDITIONS...WHILE KCMH AND KLCK WILL HAVE IFR
CONDITIONS. KLUK WILL HAVE OCCASIONAL LIFR CONDITIONS. WITH
DAYTIME HEATING...MIST WILL BECOME MVFR HAZE BETWEEN 13Z AND
15Z...THEN JUST 6SM AND HAZE THEREAFTER. A MID LVL RIDGE WILL
BUILD NORTH INTO THE REGION TODAY. WITH DAYTIME HEATING...A POP UP
SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT. COVERAGE OF SHOWERS
AND THUNDERSTORMS WILL BE IN THE 20 TO 30 PERCENT RANGE...AND
THUS...NOT WORTHY TO PLACE IN THE TAFS. WILL CARRY JUST SOME
DIURNALLY DRIVEN CUMULUS CLOUDS BETWEEN 15Z AND 00Z. MIST AND/OR
HAZE WILL ONCE AGAIN BECOME A PROBLEM TOWARD 06Z THURSDAY AS A LOW
LEVEL INVERSION SETS UP DUE TO NIGHT TIME COOLING.
OUTLOOK...CHANCE OF THUNDERSTORMS SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
OHZ070>072-078>082-088.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO MIDNIGHT EDT FRIDAY
NIGHT FOR OHZ077.
KY...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
KYZ089>100.
IN...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
INZ066-073>075-080.
&&
SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...RYAN/CONIGLIO
AVIATION...HICKMANHazardous weather outlook, Aug 21, 5:25 AM EDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 525 AM EDT TUE AUG 21 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-078>082-088-220930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 525 AM EDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS A FRONTAL BOUNDARY REMAINS STATIONARY JUST NORTH OF THE REGION...AND THE REMNANTS OF TROPICAL STORM ERIN PASS THROUGH KENTUCKY. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY INCREASINGLY HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ077-220930- HAMILTON- 525 AM EDT TUE AUG 21 2007 ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS THE REMNANTS OF TROPICAL STORM ERIN PASS THROUGH KENTUCKY. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. INCREASINGLY HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY WITH HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RYAN
In the hours before
Special weather statement, Aug 22, 2:35 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 235 AM EDT WED AUG 22 2007 OHZ034-035-043-220730- SHELBY OH-AUGLAIZE OH-MERCER OH- 235 AM EDT WED AUG 22 2007 ...A STRONG THUNDERSTORM WILL AFFECT MERCER...WESTERN AUGLAIZE AND NORTHERN SHELBY COUNTIES THROUGH 330 AM EDT... AT 232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR TAMA...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAMA... COLDWATER...CELINA...MONTEZUMA...NEPTUNE...CHICKASAW...BULKHEAD...ST. MARYS...LAKE LORAMIE STATE PARK...MCCARTYVILLE...FRYBURG AND MOULTON. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 10:57 PM EDT | Areal Flood Warning | ILN | Hardin | 4 hr |
| Aug 22, 3:16 AM EDT | Areal Flood Advisory | ILN | Mercer | 3 hr |
| Aug 22, 3:39 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Aug 22, 4:19 AM EDT | Excessive Heat Warning | ILN | Butler, Clermont, Hamilton, Montgomery, Warren | 60 hr |
| Aug 22, 4:19 AM EDT | Heat Advisory | ILN | Adams, Brown, Butler, Clark, Clermont, Clinton and 14 more | 60 hr |
| Aug 22, 4:57 AM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 2 hr |
| Aug 22, 5:31 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Aug 22, 6:55 AM EDT | Areal Flood Advisory | ILN | Logan | 2 hr |
| Aug 22, 7:01 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Aug 22, 8:22 AM EDT | Flash Flood Warning | ILN | Hardin | 113 min |
| Aug 22, 10:12 AM EDT | Areal Flood Warning | ILN | Hardin | 6 hr |
| Aug 22, 4:04 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Aug 22, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 37 min |
| Aug 22, 7:23 PM EDT | Areal Flood Advisory | ILN | Franklin | 67 min |
| Aug 22, 7:31 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 44 min |
Nearby
Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.